Differential and Integral Equations

A class of differential operators with complex coefficients and compact resolvent

Horst Behncke and Don Hinton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the problem of the a second order singular differential operator with complex coefficients in the discrete spectrum case. The Titchmarsh-Weyl m-function is constructed without the use of nesting circles, and it is then used to give a representation of the resolvent operator. Under conditions on the growth of the coefficients, the resolvent operator is proved to be Hilbert-Schmidt and the root subspaces are shown to be complete in the associated Hilbert space. The operator is considered on both the half line and whole line cases.

Article information

Source
Differential Integral Equations Volume 31, Number 5/6 (2018), 375-402.

Dates
First available in Project Euclid: 23 January 2018

Permanent link to this document
https://projecteuclid.org/euclid.die/1516676435

Subjects
Primary: 34L05: General spectral theory 34L10: Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions 34B20: Weyl theory and its generalizations 34B24: Sturm-Liouville theory [See also 34Lxx] 34B27: Green functions 34B60: Applications

Citation

Behncke, Horst; Hinton, Don. A class of differential operators with complex coefficients and compact resolvent. Differential Integral Equations 31 (2018), no. 5/6, 375--402. https://projecteuclid.org/euclid.die/1516676435


Export citation